# SDR ASOA2013111909418

- Difficulty date: October 26, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR PANEL JUST FORWARD OF BS 559 HAS CORROSION AROUND NUTPLATE HOLE.  REMOVED CORROSION IAW REO 601R-53-41-666 & SRM 51-21-06.  COMPLIED WITH EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666 REV C.
